# SDR CALA9700489

- Difficulty date: April 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14840
- Make and model: Doug DC-9-82
- Aircraft serial: 49580
- Engine: Pwa JT8D217
- System (JASC): 7250 · Turbine Section
- Part: T-4 Blade
- Part number: 775404
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 38,566 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A LOUD BANG WITH NR 2 ENGINE HIGH EGT AND EPR 1.44 WHILE EN ROUTE FROM LGA TO IAH.  THE AIRCRAFT WAS DIVERTED TO EWR WHERE IT LANDED WITHOUT INCIDENT.  THE NR 2 ENGINE WILL BE REMOVED AND REPLACED.  *S/D*  SHOP FINDINGS REVEALED T-4 BLADE FAILURE AS PRIMARY CAUSE.
